# SDR CA020801003

- Difficulty date: July 17, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 53,136 hours, 8,620 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030017
- Part serial: 489
- Condition: Failed
- Location: Aileron Lockout
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) RT AILERON LOCKED OUT DURING FLIGHT AFTER LEAVING YVR. RT LOCK OUT ACTUATOR REPLACED PER AMM 27-11-44 PG 1-12 OPERATION CHECKED SERVICEABLE
